advertisement
Question
Posted by: Jaco | 2018/12/09

Multiple anesthetic

Multiple anesthetic after operations. Are there any side effects, like hair loss? Losing hair after multiple colon operations.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/12/10

Hi Jaco
Yes, it is very possible, because surgery and anesthetics does take its toll on one's body. This should be temporary and improve once your body has recuperated. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement